# SDR AALA990778

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT STRIP IN FIRST CLASS BROKEN.  REPAIRED FLAT WIRE ON EMERGENCY EXIT FLOOR PATH LIGHT STRIP IN FIRST CLASS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
